# SDR SWAA2025093019673

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 65,165 hours, 39,138 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER TAKE OFF.  OBSERVED NR 1 EGT GUAGE SOLID AMBER. WITH APPROXIMATELY 915 INDICATED.  REDUCED THRUST ON THAT ENGINE AND INDICATIONS RETURNED TO NORMAL. EXCEEDANCE LASTED APPROX 10 SECONDS.  T/S WITH FIM 71-06-804; EEC NO FAULTS; PNEU LEAK CHECK GOOD MM 71-00-00-700-809-F00. 65% AND 75% POWER ASSURANCE GOOD IAW MM 71-00-00.  BOROSCOPE GOOD REF 772-00-10.  FOUND EGT SYSTEM DISCREPANCIES SEE TTG8Q015E055; TTG8Q015E02Y; TTG8Q015DYHC.  ] ACFT OK FOR SERVICE
